MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC COMPONENT: 2-LUMEN 7 FR X 30 CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC COMPONENT: 2-LUMEN 7 FR X 30 CM; CATHETER, PERCUTANEOUS
Catalog Number HO-14702
Medical Device Problem Codes Gas/Air Leak (2946); Incomplete or Inadequate Connection (4037); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "three way stop cock attached but was not secure.When we tried to aspirate blood, air kept getting pulled in.It turns out the white port was deformed and wasn't allowing for a complete seal.We used a different kit and the three way stop cock wouldn't attach at all to the brown port.Upon further inspection, the brown port was malformed and didn't have the threads." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00636 and 9680794-2025-00637.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided four photos for analysis.The complaint of the luer hub deformed was able to be confirmed by the photos.The proximal and distal hubs had incomplete luer hub threading which is a sign of a malfunctioning defect during the molding process.Definite signs of use were observed.Manufacturing was contacted and confirmed the issue appears to be a manufacturing defect.The luer hubs were not completely formed during the molding process.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "air embolism can occur if air is allowed to enter a central venous access device or vein.Do not leave open needles or uncapped, unclamped catheters in central venous puncture site.Use only securely tightened luer-lock connections with any central venous access device to guard against inadvertent disconnection." the customer report of the luer hub being deformed was confirmed by visual inspection of the customer supplied photos.The proximal and distal hubs had incomplete luer hub threading.Based on the customer report, photos, and comments from manufacturing, it was determined that molding was likely the root cause of this issue.A non-conformance was initiated to further investigate this complaint.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC COMPONENT: 2-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22645078
Report Number9680794-2025-00637
Device Sequence Number15616856
Product Code DQY
UDI-Device Identifier00801902100658
UDI-Public(01)00801902100658(11)250314(17)300228(10)14F25C0082(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHO-14702
Device Lot Number14F25C0082
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown